# SDR ASOA2013051303502

- Difficulty date: May 7, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,820 hours, 7,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY LIGHT SWITCH IS INTERMITTENT.   PERFORMED OPS CHECK OF CABIN EMERGENCY LIGHTS IAW AMM 33-24-07, OPS CHECKS GOOD , ACFT OK FOR SVC.
